Latest posts

Forum Statistics

Threads
23,758
Posts
468,294
Members
27,109
Latest Member
energyboxer
What's New?

3 week cycle tren e test e help!

R

ricky nash

Member
Apr 3, 2011
10
0
#1
Hi guys,

So here is my story. I know you guys will burn me for this, but please keep the comments helpful..

So I recently did 3 weeks of TNT (500 of test e a week for two weeks followed by 375 the last week, with 300 of tren e the first two weeks followed by about 200 tren e the 3rd week.

Two weeks after my last injection I started PCT. I am currently on day 7 of pct. I have been doing 100 mg Clomid/day, and 20 mg of novaldex per day.

I have noticed slightly reduced energy for sure... But worst of all I CANNOT get up at all.. Like totally limp right now.. My sex drive is rather week as well.. Is this normal?

I am curious to know when I will be able to get an erection again or what I can do to help it.

I have talked to some guys that have been doing anabolics for years and they have said i should have nothing to worry about and pct wouldnt even be neccessary.

But the limp noodle is really scaring me. I am going to continue with my current pct for the next 4 weeks for sure.

Any advice would be fantastic. PS I did not do HCG for these three weeks. As I heard it would not be neccessary.. I know the cycle was dumb too.. Please any help would be great!

When will I start to see some improvement?
 
mugzy

mugzy

Administrator
Staff Member
Aug 11, 2010
4,792
1,661
#2
ricky nash, welcome to the forum. Actually I dont see anybody burning you for this you have some legit questions and there are a lot of good vets to answer them here and get you straight on a few things.

Unfortunately I have not been in your position so Im not the best person to answer this although I may suggest some proviron.
 
goldy

goldy

Chutzpah VIP
Jan 17, 2011
1,263
153
#3
keep with the clomid and be patient. Add some proviron as admin said or get some cialis until your boys rebound.
 
R

ricky nash

Member
Apr 3, 2011
10
0
#5
thanks for the advice... so i havent permanently screwed my erections right? like they will come back during pct? or after?
 
goldy

goldy

Chutzpah VIP
Jan 17, 2011
1,263
153
#6
thanks for the advice... so i havent permanently screwed my erections right? like they will come back during pct? or after?
PCT is at least a 4 week process for most. its been a long time since i have personally done it, but i seem to remember feeling almost normal in the 4th week or so of PCT. you didnt run nandralone, so you should be fine. if you need to screw, get cialis :D
 
man1559

man1559

Member
Feb 3, 2011
22
1
#7
great advice but also a lot can be mental once you go limp you ? your self dont sike your self out bro
 
G

GOAL200

Member
Jan 15, 2011
88
8
#8
The clomid should get things going soon but as others have said, it's also a mental thing. Worrying about it when there's a girl naked in your bed will almost certainly prevent your soldier from saluting. Relax and keep with the pct
 
R

ricky nash

Member
Apr 3, 2011
10
0
#9
could it also be that i ran the tren as long as the test? so now there is too much tren right now so im having a bit of fina dick??
 
SHINE

SHINE

MuscleHead
Oct 11, 2010
5,047
599
#10
could it also be that i ran the tren as long as the test? so now there is too much tren right now so im having a bit of fina dick??
Tren is a powerful aas with potent progestin like sides, It shuts your system down fast and hard!

Of course hcg would of helped!

Tren will also raise prolactin like nandrolone. This makes the erection problems worse.

Yes it would of been better to run the test a few weeks past the tren.

keep on the nolva/clomid for 4 wks like stated by Goldy while tapering both drugs the last 2 wks. Actualy tapering the clomid/nolva another 2wks past 4 wks for a total of 6wks is a good idea.

Live and learn,

Welcome to the DEN

peace.
 
R

ricky nash

Member
Apr 3, 2011
10
0
#11
I see... so should I get my doctor to check my prolactin?? And honestly how long do you think until I fully recover and can get erections again?
 
R

ricky nash

Member
Apr 3, 2011
10
0
#12
ps i only have two more weeks on nolvadex.. but lots of clomid.. so clomid should be enough the final couple weeks?
 
Top